# SDR SWAA2021080486982

- Difficulty date: June 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 65,751 hours, 38,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING BOX FLOOR PANEL # 241AF UPPER SURFACE LAYERS DELAMINATED AND FWD INB CORNER IS DAMAGED MKD DOT ; / [01] RECEIVED NEW FLOOR PANEL 241 AF ; PANEL WILL BE INSTALLED ON FAULT # TTG8Q005BDMG; [02] PANEL WILL BE INSTALLED ON FAULT # TTG8Q005BDMG
